Medizinische Universität Graz Austria/Österreich - Forschungsportal - Medical University of Graz

Logo MUG-Forschungsportal

Gewählte Publikation:

SHR Neuro Krebs Kardio Lipid

Wurm, S; Schreiber, F; Spindelboeck, W.
Mefenamic acid: A possible cause of drug-induced acute pancreatitis.
Pancreatology. 2015; 15(5):570-572 (- Case Report)
Web of Science PubMed FullText FullText_MUG

 

Autor/innen der Med Uni Graz:
Schreiber Florian
Spindelböck Walter
Wurm Sonja
Altmetrics:

Dimensions Citations:

Plum Analytics:
Abstract:
Drug-induced acute pancreatitis (AP) is rare, but as there are no systematic data on it, the true incidence is not known. This case report is a first description of two episodes of AP occurring after administration and subsequent re-administration of mefenamic acid to a young woman without comorbidities. Other common causes of AP could be ruled out. With both episodes, the latency of AP was less than 24 h after drug intake. Mefenamic acid should be considered as a possible cause of drug-induced AP. Copyright © 2015 IAP and EPC. Published by Elsevier B.V. All rights reserved.
Find related publications in this database (using NLM MeSH Indexing)
Acute Disease -
Adolescent -
Cyclooxygenase Inhibitors - adverse effects
Female -
Humans -
Mefenamic Acid - adverse effects
Pancreatitis - chemically induced
Pancreatitis - diagnosis

Find related publications in this database (Keywords)
Acute pancreatitis
Mefenamic acid
Drug-induced acute-pancreatitis
NSAIDs
Idiosyncratic drug reaction
Classification of drug-induced AP
© Meduni Graz Impressum